# SDR IPXA2017110323223

- Difficulty date: November 2, 2017
- Submitted: November 6, 2017
- Operation: Air carrier
- Aircraft: N156UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0845
- Aircraft time: 16,020 hours, 9,986 cycles
- System (JASC): 2565 · Escape Slide
- Part: Warning Buzzer
- Condition: Broken
- Location: Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR SLIDE WARNING BUZZER BROKEN.  R & R THE SLIDE WARNING BUZZER IAW AMM 52-73-14.  OPS CHECKED GOOD.
